# SDR USAA2013020400030

- Difficulty date: February 2, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 41,380 hours, 14,980 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE 4R DOOR SLIDE SHOWS DISARMED ON ECAM.  ARMING HANDLE RECYCLED - STILL SHOWS DISARMED AND CABIN PRESSURE LIGHT ON DOOR FLASHING.  SOMETIME DURING DESCENT DOOR SHOWED REARMED.  MAINTENANCE REMOVED AND REPLACED PROXIMITY SWITCH (7WN2) ON 4R DOOR IAW AMM 52-73-11-400-002-A.  OPS CHECK NORMAL.  ALSO, REMOVED AND REPLACED RELAYS 18WN1 AND 18WN2 IAW SWPM 20-46-50.  NO FURTHER FAULTS NOTED.  OK FOR SERVICE.
